# SDR 2002UALA00607

- Difficulty date: April 2, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSELAGE, STA 392 THROUGH 400, AT STRINGER 20R, FUSELAGE SKIN HAS 7 INCH DENT.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED.
